IJPAM: Volume 94, No. 1 (2014)

SOLUTIONS OF FUZZY RELATION EQUATIONS
IN GENERALIZED RESIDUATED LATTICES

Yong Chan Kim
Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo, 210-702, KOREA


Abstract. In this paper, we investigate solutions of various types of fuzzy relation equations $A_{i}\circ R=B_{i}$, $R\circ A_{i}=B_{i}$, $A_{i}\Rightarrow R=B_{i}$ and $A_{i}\rightarrow R=B_{i}$ in generalized residuated lattice.

We give also some examples.

Received: May 8, 2014

AMS Subject Classification: 03E72, 03G10, 06A15, 06F07

Key Words and Phrases: fuzzy relation equations, generalized residuated lattices, right $\odot$-preorder, left $\odot$-preorder

Download paper from here.




DOI: 10.12732/ijpam.v94i1.11 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 94
Issue: 1
Pages: 101 - 118

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).